# SDR AALA202007189051

- Difficulty date: June 23, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT BETWEEN FR 64 AND FR 67 AT -Y465.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
